Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Burning in upper back, back of neck, outer ears, itching in some parts. Reason ?

Good morning doctor,I want to ask 1 week ago I had this feeling of burning in my upper back, at he back of neck and both outer ears.and also I had these itchiness and some parts of my body but if I m applying calamine lotion it will just disappear.my concern right now is what is this burning sensation that I m feeling right and what this could be done.By the way 2 months ago I suddenly stop taking contraceptive pills because of the side effects and run pregnancy test it was negative and my monthly period become normal again.sometimes also I had this right groin pain?what are these symptoms and what should I do?please reply me the soonest thank you
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
I THINK IT MAY BE URICARIA CAUSED BY ANY OIL APPLICATION OVER THE SCALP.IT CAN BE CURED BY CALAMINE LOTION AND USE OF ANTIHISTAMINES
Answered: Wed, 24 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor